×

Unimodularity criteria for Poisson structures on foliated manifolds. (English) Zbl 1387.53038

Summary: We study the behavior of the modular class of an orientable Poisson manifold and formulate some unimodularity criteria in the semilocal context, around a (singular) symplectic leaf. Our results generalize some known unimodularity criteria for regular Poisson manifolds related to the notion of the Reeb class. In particular, we show that the unimodularity of the transverse Poisson structure of the leaf is a necessary condition for the semilocal unimodular property. Our main tool is an explicit formula for a bigraded decomposition of modular vector fields of a coupling Poisson structure on a foliated manifold. Moreover, we also exploit the notion of the modular class of a Poisson foliation and its relationship with the Reeb class.

MSC:

53C12 Foliations (differential geometric aspects)
53C05 Connections (general theory)
53D17 Poisson manifolds; Poisson groupoids and algebroids
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Abouqateb, A; Boucetta, M, The modular class of a regular Poisson manifold and the Reeb class of its symplectic foliation, C. R. Math. Acad. Sci. Paris, 337, 61-66, (2003) · Zbl 1030.53079
[2] Bursztyn, H.: On gauge transformations of Poisson structures. In: Carow-Watamura, U., Maeda, Y., Watamura, S. (eds.) Quantum Field Theory and Noncommutative Geometry. Lecture Notes in Physics, vol. 662, pp. 89-112. Springer, Berlin (2005). doi:10.1007/11342786_5 · Zbl 1076.53104
[3] Caseiro, R; Fernandes, RL, The modular class of a Poisson map, Ann. Inst. Fourier (Grenoble), 63, 1285-1329, (2013) · Zbl 1432.53115
[4] Crainic, M, Differentiable and algebroid cohomology, Van est isomorphisms, and characteristic classes, Comment. Math. Helv., 78, 681-721, (2003) · Zbl 1041.58007
[5] Dufour, J.P., Zung, N.T.: Poisson Structures and Their Normal Forms. Progress in Mathematics, vol. 242. Birkhäuser Verlag, Basel (2005). doi:10.1007/b137493 · Zbl 1082.53078
[6] Evens, S; Lu, JH; Weinstein, A, Transverse measures, the modular class and a cohomology pairing for Lie algebroids, Q. J. Math. Oxf. Ser. (2), 50, 417-436, (1999) · Zbl 0968.58014
[7] Ginzburg, VL; Golubev, A, Holonomy on Poisson manifolds and the modular class, Isr. J. Math., 122, 221-242, (2001) · Zbl 0991.53055
[8] Guillemin, V; Miranda, E; Pires, AR, Codimension one symplectic foliations and regular Poisson structures, Bull. Braz. Math. Soc. (N.S.), 42, 607-623, (2011) · Zbl 1244.53093
[9] Hurder, S.: The Godbillon measure of amenable foliations. J. Differ. Geom. 23(3), 347-365 (1986). http://projecteuclid.org/euclid.jdg/1214440118 · Zbl 0605.57015
[10] Hurder, S.: Dynamics and the Godbillon-Vey class: a history and survey. In: Walczak, P., et al. (eds.) Foliations: Geometry and Dynamics (Warsaw, 2000), pp. 29-60. World Scientific, Singapore (2002). doi:10.1142/9789812778246_0003 · Zbl 0991.53055
[11] Kolář, I., Michor, P.W., Slovák, J.: Natural Operations in Differential Geometry. Springer, Berlin (1993). doi:10.1007/978-3-662-02950-3 · Zbl 0782.53013
[12] Kosmann-Schwarzbach, Y.: Modular vector fields and Batalin-Vilkovisky algebras. In: Grabowski, J., Urbansk, P. (eds.) Poisson Geometry (Warsaw, 1998). Polish Academy of Science Institute of Mathematics, vol. 51, pp. 109-129. Banach Center Publications, Warsaw (2000). http://eudml.org/doc/209022 · Zbl 1018.17020
[13] Kosmann-Schwarzbach, Y.: Poisson manifolds, Lie algebroids, modular classes: a survey. SIGMA Symmetry Integr. Geom. Methods Appl. 4, Paper 005, 30 (2008). doi:10.3842/SIGMA.2008.005 · Zbl 1147.53067
[14] Koszul, J.L.: Crochet de Schouten—Nijenhuis et cohomologie. Astérisque (Numéro Hors Série). In: The mathematical heritage of Élie Cartan (Lyon, 1984), pp. 257-271 (1985). https://zbmath.org/?q=an:0615.58029
[15] Ševera, P; Weinstein, A, Poisson geometry with a 3-form background. noncommutative geometry and string theory (Yokohama, 2001), Progr. Theor. Phys. Suppl., 144, 145-154, (2001) · Zbl 1029.53090
[16] Vaisman, I, Coupling Poisson and Jacobi structures on foliated manifolds, Int. J. Geom. Methods Mod. Phys., 1, 607-637, (2004) · Zbl 1079.53130
[17] Vallejo, J.A., Vorobiev, Y.: Invariant Poisson realizations and the averaging of Dirac structures. SIGMA Symmetry Integr. Geom. Methods Appl. 10, Paper 096, 20 (2014). doi:10.3842/SIGMA.2014.096 · Zbl 1301.53089
[18] Velasco-Barreras, E., Vorobiev, Y.: On the splitting of infinitesimal Poisson automorphisms around symplectic leaves. arXiv:1604.01414 [math.sg] · Zbl 1394.53087
[19] Vorobjev, Y.: Coupling tensors and Poisson geometry near a single symplectic leaf. In: Lie Algebroids and Related Topics in Differential Geometry (Warsaw, 2000). Polish Academy of Science and Institute of Mathematics, vol. 54, pp. 249-274. Banach Center Publications, Warsaw (2001). doi:10.4064/bc54-0-14 · Zbl 1007.53062
[20] Vorobjev, Y.: Poisson equivalence over a symplectic leaf. In: Karasev, M.V. (ed.) Quantum Algebras and Poisson Geometry in Mathematical Physics. American Mathematical Society Translations Series 2, vol. 216, pp. 241-277. American Mathematical Society, Providence Rhode Island (2005). doi:10.1090/trans2/216/04 · Zbl 1149.53050
[21] Weinstein, A.: The local structure of Poisson manifolds. J. Differ. Geom. 18(3), 523-557 (1983). http://projecteuclid.org/euclid.jdg/1214437787 · Zbl 0524.58011
[22] Weinstein, A, The modular automorphism group of a Poisson manifold, J. Geom. Phys., 23, 379-394, (1997) · Zbl 0902.58013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.